It looks like you're using an Ad Blocker.
Please white-list or disable AboveTopSecret.com in your ad-blocking tool.
Some features of ATS will be disabled while you continue to use an ad-blocker.
originally posted by: anotherside
Do you know how much it costs to take care of "schizos"? 2000/day. If we can eliminate voices thats a huge health care cut.
I used mind capabilities to defeat it. Its in my foot.
So after investigating voices ive got they are gone fully with no medication.
originally posted by: OtherSideOfTheCoin
Find I have to post something like this every few months.
Threads like this on ATS make me feel very uneasy for a few reasons, if you are having a active psychotic episode and believe that the voices are not the result of your illness but some other reason whatever that may be it can be dangerous to your health and ATS does not help with this. One of a few things happen, either we have people who entertain and encourage the delusion that, in this case the OP, is not schizophrenic but rather its the EMF waves to blame, or people just make fun of the OP. Neither of these in my view helps.
What does perhaps help is to softly, and I mean this in nicest way possible, suggest that the OP perhaps go for a chat with a loved one possible promptly followed by a quick visit to a qualified health care professional who can provides some further help.
originally posted by: Thecakeisalie
a reply to: anotherside
Dude I strongly suggest taking your medication again. i'm fifty shades of crazy so I know, yelling at the TV when a quiz show contestants get an answer wrong, I scream at overt television ads that keep telling me that "this episode will blow your mind!!!.'
I might be crazy but i know how to science, and i doubt the standard model and one of the fundamental forces of the universe are responsible for your predicament.
originally posted by: Metallicus
Some people are adversely affected by electromagnetic radiation or EM fields. It isn’t out of the realm of possibility that high levels of EM radiation could cause both auditory and visual hallucinations.
Hope all will be well with the OP.